# SDR 01302007

- Difficulty date: January 30, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N610BW
- Make and model: Gulstm 500B
- Aircraft serial: 1523185
- Aircraft time: 16,440 hours
- Engine: Lyc IO540E1A5
- Engine time: 12,885 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 3P207
- Part serial: PES926T
- Condition: Damaged
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEFT VACUUM PUMP LOOSENED FROM ENGINE AND CAUSED A LOOSE OF OIL PRESSURE.  THE VACUUM PUMP DRIVE WAS DAMAGED IN THAT THE GEAR WAS ROUNDED OFF.  IT WAS HARD TO DETERMINE IF THE GEAR WORE AND CREATED STRESS TO WORK IT LOOSE FROM THE ENGINE OR IT WORKED LOOSE AND THEN DAMAGED THE GEAR.
